# SDR AALA202202244977

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737*
- Aircraft serial: 33234
- Aircraft time: 23,991 hours, 9,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT FORWARD LEFT HAND SIDE FLASHLIGHT INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
